# SDR BB07066

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 42,644 hours, 17,274 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01068F2
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 725, SNN-PHL:  AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED INSULATION LIKE MATERIAL COMING FROM OVERHEAD VENTS.  FLIGHT RETURNED TO SNN.  MAINTENANCE FOUND THAT THE LEFT RECIRC FILTER HAD BROKEN DOWN, ALLOWING MATERIAL FROM FILTER INTO THE DUCT SYSTEM.  THE FILTER WAS REPLACED AND THE DUCT SYSTEM CLEARED OF EXCESS DEBRIS.
